How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have been itching all over my body past two weeks

Customer Question

i have been itching all over my body for the past two weeks ..... mainly on my tummy and back ... although groin gets a bit .... i am on benedryll (limited effect) and i went this week for a total allergen test (results back next week)
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Do you have skin rash?Any other medical problems?On any medications for anything?Please let me know.
Customer: replied 1 year ago.
breathing issues and i have recently been put onto new drug relvar which is making a significant difference
Customer: replied 1 year ago.
the itching and the start of relvar do not coincide
Expert:  Dr. SH replied 1 year ago.
Itching that you are having is most likely due to allergy.Your body must have reacted to something.The other possibility is that of scabies particularly if you have a skin rash as well.For the itching, you will require something stronger like prednisolone if benadryl has not worked and for that you would need to consult your GP as this is a prescription drug.Let me know if you have more questions.Please rate me when you are done.Kindest regards